# SDR AALA202104209013

- Difficulty date: April 7, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,251 hours, 7,497 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Ring
- Condition: Unserviceable
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL MIST ODOR, VERY PRONOUNCED ON DESCENT WITH HP BLEEDS OPEN. ODOR DISSIPATED AFTER TURNING OFF ENGINE #1 BLEED.  POST FLIGHT INSPECTION SHOWS POSSIBLE OIL ON AIRCRAFT BELLY.  REPLACED DEOILER SEAL (AALA202104099009) AND MATING RING (AALA202104209013) ON LEFT ENGINE IAW AMM 72-60-31.
